English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Parasitic solutions of system of equations that determine Belyi functions of plane trees

Amburg, N. Y., Kreines, E. M., & Shabat, G. B. (2004). Parasitic solutions of system of equations that determine Belyi functions of plane trees. Moscow University Mathematics Bulletin, 59(1), 20-24.

Item is

Basic

show hide
Genre: Journal Article

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Amburg, Natalia Y., Author
Kreines, Elena M.1, Author           
Shabat, George B., Author
Affiliations:
1Max Planck Institute for Mathematics, Max Planck Society, ou_3029201              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2004
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: Peer
 Identifiers: eDoc: 233484
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Moscow University Mathematics Bulletin
  Alternative Title : Moscow Univ. Math. Bull.
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 59 (1) Sequence Number: - Start / End Page: 20 - 24 Identifier: -